Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2004, Volume 44, Number 12, Pages 2220–2251 (Mi zvmmf735)  

This article is cited in 2 scientific papers (total in 2 papers)

A boundary value problem for modeling physical fields in a semiconductor

S. I. Bezrodnykh, V. I. Vlasov

Dorodnitsyn Computing Centre of the Russian Academy of Sciences

Full text: PDF file (3956 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2004, 44:12, 2112–2142

Bibliographic databases:
UDC: 519.634
MSC: Primary 82D37; Secondary 35Q60, 35J60, 35B25
Received: 13.08.2004

Citation: S. I. Bezrodnykh, V. I. Vlasov, “A boundary value problem for modeling physical fields in a semiconductor”, Zh. Vychisl. Mat. Mat. Fiz., 44:12 (2004), 2220–2251; Comput. Math. Math. Phys., 44:12 (2004), 2112–2142

Citation in format AMSBIB
\Bibitem{BezVla04}
\by S.~I.~Bezrodnykh, V.~I.~Vlasov
\paper A boundary value problem for modeling physical fields in a semiconductor
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2004
\vol 44
\issue 12
\pages 2220--2251
\mathnet{http://mi.mathnet.ru/zvmmf735}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2124967}
\zmath{https://zbmath.org/?q=an:1071.82057}
\transl
\jour Comput. Math. Math. Phys.
\yr 2004
\vol 44
\issue 12
\pages 2112--2142


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf735
  • http://mi.mathnet.ru/eng/zvmmf/v44/i12/p2220

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. I. Bezrodnykh, V. I. Vlasov, “Effective method for solving singularly perturbed systems of nonlinear differential equations”, Journal of Mathematical Sciences, 149:4 (2008), 1385–1399  mathnet  crossref  mathscinet
    2. S. I. Bezrodnykh, V. I. Vlasov, “Analitiko-chislennyi metod rascheta vzaimodeistviya fizicheskikh polei v poluprovodnikovom diode”, Matem. modelirovanie, 27:7 (2015), 15–24  mathnet  mathscinet  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:466
    Full text:144
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021